# SDR F3LA2009071700106

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 16,257 hours, 8,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5348015800600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: NON ROUTINE C064113. DURING C3 C-CHECK, INSP NOTED THE L2 DOOR FWD SIDE FLOOR PANEL IS CRACKED.  MX REMOVED AND REPLACED THE FWD L2 DOOR BLANKING PLATE IAW AMM 52-13-31-000-007 AND 52-13-31-400-007.
